Arithmetic functions with linear recurrence sequences

Florian Luca*, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We obtain asymptotic formulas for all the moments of certain arithmetic functions with linear recurrence sequences. We also apply our results to obtain asymptotic formulas for some mean values related to average orders of elements in finite fields.

Original languageEnglish
Pages (from-to)459-472
Number of pages14
JournalJournal of Number Theory
Volume125
Issue number2
DOIs
Publication statusPublished - Aug 2007

Fingerprint Dive into the research topics of 'Arithmetic functions with linear recurrence sequences'. Together they form a unique fingerprint.

Cite this